| Model Number |
MMT-723NAP |
| Medical Device Problem Codes |
Mechanical Problem (1384); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
03/07/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that insulin pump had motor error and drive support cap was sticking out.The blood glucose at the time of the incident was 370 mg/dl.The customer was assisted with troubleshooting.The device will be returned for analysis.